MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA MODEL B 110 V ELECTRO DERMATOME COMPLETE KIT; SKIN GRAFT PRODUCTS

INTEGRA LIFESCIENCES CORPORATION OH/USA MODEL B 110 V ELECTRO DERMATOME COMPLETE KIT; SKIN GRAFT PRODUCTS
Catalog Number 3539250
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 04/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a model b dermatome (id 3539250) was used for a hip skin graft and it skipped causing skin damage.The graft taken was no usable, therefore, another skin graft was required.There was grease embedded in the wound from the dermatome and medical staff were able to scrub that out.The event led to 30-45 minutes surgical delay.No signs of infection.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The model b110 v electro dermatome complete kit (3539250) was not returned for evaluation; therefore, an evaluation of the device could not be performed.The root cause(s) of the reported issue could not be determined.However, based on the information provided about the alleged incident, it is possible that heavy wear over time played a role, and/or use error (for example, attaching the width clips too tight).If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
MODEL B 110 V ELECTRO DERMATOME COMPLETE KIT
Common Device Name
SKIN GRAFT PRODUCTS
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH 45227
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH 45227
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22020900
Report Number3004608878-2025-00099
Device Sequence Number21208410
Product Code GFD
UDI-Device Identifier10381780282365
UDI-Public10381780282365
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3539250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown